On regular modal logics with axiom □ ⊤ → □□ ⊤

Studia Logica 49 (2):171 - 174 (1990)
  Copy   BIBTEX

Abstract

This paper is devoted to showing certain connections between normal modal logics and those strictly regular modal logics which have as a theorem. We extend some results of E. J. Lemmon (cf. [66]). In particular we prove that the lattice of the strictly regular modal logics with the axiom is isomorphic to the lattice of the normal modal logics.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,168

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
44 (#267,375)

6 months
1 (#448,551)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Algebraic semantics for modal logics I.E. J. Lemmon - 1966 - Journal of Symbolic Logic 31 (1):46-65.
Algebraic semantics for modal logics II.E. J. Lemmon - 1966 - Journal of Symbolic Logic 31 (2):191-218.

Add more references